# SDR AUS20030052

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Delaminated
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INBOARD FORE FLAP LOWER SKIN DELAMINATED.
